International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development






ISSN Online: 2349-4182
ISSN Print: 2349-5979


International Journal of Multidisciplinary Research and Development
International Journal of Multidisciplinary Research and Development
Vol. 2, Issue 4 (2015)

The connected monopoly in graphs


Ahmed Mohammed Naji, N. D. Soner

In a graph G(V, E), a set d V(G) is said to be a monopoly set of G if any vertex v V - D has at least neighbors in D, where is a degree of in . A monopoly set of is called a connected monopoly set of if the subgraph induced by is connected. The minimum cardinalities of connected monopolies sets of , denoted by is called the connected monopoly size of . In this paper, we investigate the relationship between and some other parameters of graphs. Bounds for and its exact values for some standard graphs are found.
Pages : 273-277 | 1055 Views | 281 Downloads
Please use another browser.